# SDR SWAA2023112224053

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,054 hours, 34,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Aft Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR SLIDE PARTIALLY OUT OF CONTAINER<[01] INSPECTED AFT ENTRY DOOR SLIDE & FOUND TO BE IN CONTAINER. REINSTALLED GIRT BAR ON HOLDER AS REQUIRED PER AMM 25-66-01. A/C OK FOR SERVICE.
